# SDR CA131128007

- Difficulty date: November 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,775 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Condition: Failed
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REACHING TOP OF CLIMB A SLAT FAIL EICAS CAUTION WAS GENERATED.  FLIGHT CONTINUED AND LANDED IN A SLAT 0, FLAP 2, CONFIGURATION.  REPLACED LT OTBD SLAT SKEW SENSOR .7500 AND RT OTBD SLAT SKEW SENSOR IAW AMM 27-83-01. ALSO REPLACED RT OTBD SLAT SKEW SENSOR HARNESS, W612 IAW AMM 27-83-07.  SLAT/FLAP SYS OPS CHECK SERVICABLE.
